# SDR HNAA2012092600969

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 85321086009
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE DOOR IS CORRODED.  REMOVED CORRODED LAVATORY DOOR.  INSTALLED NEW LAVATORY DOOR ASSY IAW DWG 85320983.
